Preprints & Publications



Below is a list of my preprints along with links to PDF files.

Below is a list of my publications along with links to PDF files. Note that some PDF files may slightly differ from the final version. Please contact me at mbownik@uoregon.edu if you would like to receive a reprint.

  1. Improved bounds in Weaver and Feichtinger Conjectures, (with Pete Casazza, Adam Marcus, and Darrin Speegle)
    J. Reine Angew. Math. (to appear). PDF
  2. Linear independence of time-frequency translates in Rd, (with Darrin Speegle)
    J. Geom. Anal. 26 (2016), 1678-1692. PDF
  3. Diagonals of self-adjoint operators with finite spectrum, (with John Jasper)
    Bull. Polish Acad. Sci. Math. 63 (2015), 249-260. PDF
  4. The structure of translation-invariant spaces on locally compact abelian groups, (with Kenneth Ross)
    J. Fourier Anal. Appl. 21 (2015), 849-884. PDF
  5. A combinatorial characterization of tight fusion frames, (with Kurt Luoto and Ed Richmond)
    Pacific J. Math. 275 (2015), 257-294. PDF
  6. Smooth orthogonal projections on sphere, (with Karol Dziedziul)
    Const. Approx. 41 (2015), 23-48. PDF
  7. Existence of frames with prescribed norms and frame operator, (with John Jasper)
    Excursions in harmonic analysis. Volume 4, 103-117, Appl. Numer. Harmon. Anal., Birkhauser/Springer, New York, 2015. PDF
  8. The Schur-Horn Theorem for operators with finite spectrum, (with John Jasper)
    Trans. Amer. Math. Soc. 367 (2015), 5099-5140. PDF
  9. A mean characterization of weighted anisotropic Besov and Triebel-Lizorkin spaces, (with Baode Li, Dachun Yang, and Wen Yuan)
    Z. Anal. Anwend. 33 (2014), 125-147. PDF
  10. Constructive proof of the Carpenter's Theorem, (with John Jasper)
    Canad. Math. Bull. 57 (2014), 125-147. PDF
  11. Spectra of frame operators with prescribed frame norms, (with John Jasper)
    Harmonic Analysis and Partial Differential Equations, Contemp. Math. 612 (2014), 65-79 . PDF
  12. Littlewood-Paley characterization and duality of weighted anisotropic product Hardy spaces, (with Baode Li and Dachun Yang)
    J. Funct. Anal. 266 (2014), 2611-2661. PDF
  13. Linear independence of time-frequency translates of functions with faster than exponential decay, (with Darrin Speegle)
    Bull. London Math. Soc. 45 (2013), 554-566. PDF
  14. Fourier transform of anisotropic Hardy spaces, (with Li-An Daniel Wang)
    Proc. Amer. Math. Soc. 141 (2013), 2299-2308. PDF
  15. Extrapolation of discrete Triebel-Lizorkin spaces,
    Math. Nachr. 286 (2013), 492-502. PDF
  16. Anisotropic classes of inhomogeneous pseudodifferential symbols, (with Árpád Bényi)
    Collect. Math. 64 (2013), 155-173. PDF
  17. Extension of shift-invariant systems in L2(R) to frames, (with Ole Christensen, Xinli Huang, and Baiyun Yu)
    Numer. Funct. Anal. Optim. 33 (2012), 833-846. PDF
  18. Oversampling of wavelet frames for real dilations, (with Jakob Lemvig)
    J. London Math. Soc. 85 (2012), 765-788. PDF
  19. Duality of weighted anisotropic Besov and Triebel-Lizorkin spaces, (with Baode Li, Dachun Yang, and Wen Yuan)
    Positivity 16 (2012), 213-244. PDF
  20. Orthonormal dilations of non-tight frames, (with John Jasper and Darrin Speegle)
    Proc. Amer. Math. Soc. 139 (2011), 3247-3256. PDF
  21. Characterization of sequences of frame norms, (with John Jasper)
    J. Reine Angew. Math. 654 (2011), 219-244. PDF
  22. Affine and quasi-affine frames for rational dilation, (with Jakob Lemvig)
    Tran. Amer. Math. Soc. 363 (2011), 1887-1924. PDF
  23. Anisotropic singular integrals in product spaces, (with Baode Li, Dachun Yang, and Yuan Zhou)
    Sci. China Math. 53 (2010), 3163-3178. PDF
  24. Anisotropic classes of homogeneous pseudodifferential symbols, (with Árpád Bényi)
    Studia Math. 200 (2010), 41-66. PDF
  25. Weighted anisotropic product Hardy spaces and boundedness of sublinear operators, (with Baode Li, Dachun Yang, and Yuan Zhou)
    Math. Nachr. 283 (2010), 392-442. PDF
  26. Linear independence of Parseval wavelets, (with Darrin Speegle)
    Illinois J. Math. 54 (2010), 771-785. PDF
  27. The closure of the set of tight frame wavelets,
    Acta Appl. Math. 107 (2009), 195-201. PDF
  28. Construction and reconstruction of tight framelets and wavelets via matrix mask functions, (with Ziemowit Rzeszotnik)
    J. Funct. Anal. 256 (2009), 1065-1105. PDF
  29. Intersection of dilates of shift-invariant spaces,
    Proc. Amer. Math. Soc. 137 (2009), 563-572. PDF
  30. Dimension functions of rationally dilated GMRAs and wavelets, (with Kenneth Hoover)
    J. Fourier Anal. Appl. 15 (2009), 585-615. PDF
  31. Weighted anisotropic Hardy spaces and their applications in boundedness of sublinear operators, (with Baode Li, Dachun Yang, and Yuan Zhou)
    Indiana Univ. Math. J. 57 (2008), 3065-3100. PDF
  32. Baggett's problem for frame wavelets,
    Representations, wavelets, and frames, 153-173, Appl. Numer. Harmon. Anal., Birkhauser Boston, Boston, MA, 2008. PDF
  33. Duality and interpolation of anisotropic Triebel-Lizorkin spaces,
    Math. Z. 259 (2008), 131-169. PDF
  34. Anisotropic Triebel-Lizorkin spaces with doubling measures,
    J. Geom. Anal. 17 (2007), 387-424. PDF
  35. The canonical and alternate duals of a wavelet frame, (with Jakob Lemvig)
    Appl. Comput. Harmon. Anal. 23 (2007), 263-272. PDF
  36. Characterization and perturbation of Gabor frame sequences with rational parameters, (with Ole Christensen)
    J. Approx. Theory 147 (2007), 67-80. PDF
  37. The structure of shift-modulation invariant spaces: the rational case
    J. Funct. Anal. 244 (2007), 172-219. PDF
  38. Connectivity and density in the set of framelets
    Math. Res. Lett. 14 (2007), 285-293. PDF
  39. Duals of Hardy spaces on homogeneous groups (with Gerald B. Folland)
    Math. Nachr. 280 (2007), 1223-1229. PDF
  40. Minimal generator sets for finitely generated shift-invariant subspaces of L2(Rn), (with Norbert Kaiblinger)
    J. Math. Anal. Appl. 313 (2006), 342-352. PDF
  41. The Feichtinger conjecture for wavelet frames, Gabor frames and frames of translates, (with Darrin Speegle)
    Canad. J. Math. 58 (2006), 1121-1143. PDF
  42. Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces, (with Kwok-Pun Ho)
    Trans. Amer. Math. Soc. 358 (2006), 1469-1510. PDF
  43. On the existence of multiresolution analysis for framelets (with Ziemowit Rzeszotnik),
    Math. Ann. 332 (2005), 705-720. PDF
  44. Atomic and molecular decompositions of anisotropic Besov spaces,
    Math. Z. 250 (2005), 539-571. PDF
  45. Erratum to: Atomic and Molecular Decompositions of Anisotropic Besov Spaces,
    Math. Z. 273 (2013), 1297-1299. PDF
  46. Boundedness of operators on Hardy spaces via atomic decompositions,
    Proc. Amer. Math. Soc. 133 (2005), 3535-3542. PDF
  47. The spectral function of shift-invariant spaces on general lattices, (with Ziemowit Rzeszotnik)
    Wavelets, frames and operator theory, Contemp. Math. 345 (2004), 49-59. PDF
  48. Biorthogonal wavelets, MRA's and shift-invariant spaces, (with Gustavo Garrigós)
    Studia Math. 160 (2004), 231-248. PDF
  49. Affine Frames, GMRA's, and the Canonical Dual, (with Eric Weber)
    Studia Math. 159 (2003), 453-479. PDF
  50. Riesz wavelets and generalized multiresolution analyses,
    Appl. Comput. Harmon. Anal. 14 (2003), 181-194. PDF
  51. The spectral function of shift-invariant spaces, (with Ziemowit Rzeszotnik)
    Michigan Math. J. 51 (2003), 387-414. PDF
  52. Quasi-affine systems and the Calderòn condition,,
    Harmonic Analysis at Mount Holyoke, Contemp. Math. 320 (2003), 29-43. PDF
  53. Anisotropic Hardy spaces and wavelets,
    Mem. Amer. Math. Soc. 164 (2003), no. 781, 122pp. PDF
  54. On a problem of Daubechies,
    Constr. Approx. 19 (2003), 179-190. PDF
  55. The wavelet dimension function for real dilations and dilations admitting non-MSF wavelets, (with Darrin Speegle)
    Approximation Theory X: Wavelets, Splines, and Applications, 63-85, Vanderbilt University Press, 2002. PDF
  56. Meyer type wavelet bases in R2, (with Darrin Speegle)
    J. Approx. Theory 116 (2002), 49-75. PDF
  57. Combined MSF multiwavelets,
    J. Fourier Anal. Appl. 8 (2002), 201-210. PDF
  58. The construction of r-regular wavelets for arbitrary dilations,
    J. Fourier Anal. Appl. 7 (2001), 489-506. PDF
  59. On characterizations of multiwavelets in L2(Rn),
    Proc. Amer. Math. Soc. 129 (2001), 3265-3274. PDF
  60. A characterization of dimension functions of wavelets, (with Ziemowit Rzeszotnik and Darrin Speegle)
    Appl. Comput. Harmon. Anal. 10 (2001), 71-92. PDF
  61. Inverse volume inequalities for matrix weights,
    Indiana Univ. Math. J. 50 (2001), 383-410. PDF
  62. The structure of shift invariant subspaces of L2(Rn),
    J. Funct. Anal. 177 (2000), 282-309. PDF
  63. A characterization of affine dual frames in L2(Rn),
    Appl. Comput. Harmon. Anal. 8 (2000), 203-221. PDF
  64. Tight frames of multidimensional wavelets,
    J. Fourier Anal. Appl. 3 (1997), 525-542. PDF